# SDR R61A201505080303

- Difficulty date: May 8, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 7,230 hours, 6,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Damaged
- Location: Zone 200
- Part time: 7,230 hours, 6,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LIGHTNING STRIKE DAMAGE TO THE LT FUSELAGE AFT OF THE ICESHIELD BETWEEN FS X281.0 TO X321.0 AND STR 9P TO 16P.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE LT FUSELAGE AFT OF THE ICESHIELD BETWEEN FS X281.0 TO X321.0 AND STR 9P TO 16P IAW RD 8/4-53-6821 AND SRM 51-21-10, 51-25-10, 51-42-05 & 51-40-15.
